# SDR DL76S992566

- Difficulty date: November 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N138DL
- Make and model: Boeing 767332
- Aircraft serial: 25409
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T33414
- Condition: Dented
- Location: Bs 1560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENTED BEYOND SRM LIMITS AT STA 1560 BETWEEN STRINGERS 20L AND 21L.  ERA 333757-14 REV A.
